# SDR SWIA20250603

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 45,745 hours, 44,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200005053
- Condition: Warning Message
- Location: Right
- Part time: 3,134 hours, 3,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT PACK FAILED IN FLIGHT CAUSING CABIN ALT MESSAGE (FLIGHT 5060 - FILED OPEN)REMOVED AND REPLACED RH AIR CYCLE MACHINE IN REFERENCE WITH CRJ 200 AMM 21-51-10. OPS CK GOOD AT THIS TIME.
